Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 562634, 20 pages
http://dx.doi.org/10.1155/2010/562634
Research Article

Asymptotic Dichotomy in a Class of Third-Order Nonlinear Differential Equations with Impulses

1Department of Computer Science, Guangdong Polytechnic Normal University, Guangzhou, Guangdong 510665, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 15 November 2009; Revised 26 January 2010; Accepted 25 February 2010

Academic Editor: Ağacik Zafer

Copyright © 2010 Kun-Wen Wen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Tiryaki and M. F. Aktas, “Oscillation criteria of a certain class of third order nonlinear delay differential equations with damping,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 54–68, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. M. Hou and S. S. Cheng, “Asymptotic dichotomy in a class of fourth-order nonlinear delay differential equations with damping,” Abstract and Applied Analysis, vol. 2009, Article ID 484158, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989. View at MathSciNet
  4. D. D. Bainov and M. B. Dimitrova, “Sufficient conditions for oscillations of all solutions of a class of impulsive differential equations with deviating argument,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 1, pp. 33–42, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. D. Bainov, M. B. Dimitrova, and P. S. Simeonov, “Sufficient conditions for oscillation of the solutions of a class of impulsive differential equations with advanced argument,” Note di Matematica, vol. 14, no. 1, pp. 139–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. D. Bainov, M. B. Dimitrova, and A. B. Dishliev, “Oscillation of the solutions of impulsive differential equations and inequalities with a retarded argument,” The Rocky Mountain Journal of Mathematics, vol. 28, no. 1, pp. 25–40, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. D. Bainov and M. B. Dimitrova, “Oscillatory properties of the solutions of impulsive differential equations with a deviating argument and nonconstant coefficients,” The Rocky Mountain Journal of Mathematics, vol. 27, no. 4, pp. 1027–1040, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. D. Bainov, M. B. Dimitrova, and V. A. Peter, “Oscillation properities of solutions of impulsive differential equations and inequalities with several retarded arguments,” The Georgian Mathematical Journal, vol. 5, no. 3, pp. 201–212, 1998. View at Publisher · View at Google Scholar
  9. D. Bainov, I. Domshlak Yu., and P. S. Simeonov, “On the oscillation properties of first-order impulsive differential equations with a deviating argument,” Israel Journal of Mathematics, vol. 98, pp. 167–187, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. D. Bainov and M. B. Dimitrova, “Oscillation of nonlinear impulsive differential equations with deviating argument,” Boletim da Sociedade Paranaense de Matemática, vol. 16, no. 1-2, pp. 9–21, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. D. Bainov, M. B. Dimitrova, and A. B. Dishliev, “Oscillating solutions of nonlinear impulsive differential equations with a deviating argument,” Note di Matematica, vol. 15, no. 1, pp. 45–54, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. H. Shen and J. S. Yu, “Nonlinear delay differential equations with impulsive perturbations,” Mathematica Applicata, vol. 9, no. 3, pp. 272–277, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. S. Chen and W. Z. Feng, “Oscillations of second order nonlinear ODE with impulses,” Journal of Mathematical Analysis and Applications, vol. 210, no. 1, pp. 150–169, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. Q. Wang, “Oscillations of second order differential equations with impulses,” Annals of Differential Equations, vol. 14, no. 2, pp. 295–306, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J .W. Luo and L. Debnath, “Oscillations of second-order nonlinear ordinary differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 105–114, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. J. Li and C. C. Yeh, “Oscillation and nonoscillation criteria for second order linear differential equations,” Mathematische Nachrichten, vol. 194, pp. 171–184, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. S. Peng and W. G. Ge, “Oscillation criteria for second-order nonlinear differential equations with impulses,” Computers & Mathematics with Applications, vol. 39, no. 5-6, pp. 217–225, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. M. He and W. G. Ge, “Oscillations of second-order nonlinear impulsive ordinary differential equations,” Journal of Computational and Applied Mathematics, vol. 158, no. 2, pp. 397–406, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. L. Wu, S. Y. Chen, and H. Ji, “Oscillation of a class of second-order nonlinear ODE with impulses,” Applied Mathematics and Computation, vol. 138, no. 2-3, pp. 181–188, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. G. Luo and J. H. Shen, “Oscillation of second order linear differential equations with impulses,” Applied Mathematics Letters, vol. 20, no. 1, pp. 75–81, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. X. Liu and Z. T. Xu, “Oscillation of a forced super-linear second order differential equation with impulses,” Computers & Mathematics with Applications, vol. 53, no. 11, pp. 1740–1749, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. J. Jiao, L. S. Chen, and L. M. Li, “Asymptotic behavior of solutions of second-order nonlinear impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 458–463, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet